# SDR FDEA201401270203

- Difficulty date: January 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Track
- Part number: A25772929202
- Condition: Cracked
- Location: Aft Cargo Bay
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL AREA ROLLER TRACK LOWER SURFACE FOUND CRACKED AT FRAME 63A.  CRACK LENGTH 1.5 INCHES.  REPLACED IAW SRM 51-40-21 & DWG A25772929.   MAJOR REPAIR IAW GMM6-2-100.
